# SDR DALA2025031902089

- Difficulty date: March 15, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 75,958 hours, 29,327 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0860023) CORROSION FOUND OUT OF LIMITS FUSELAGE FAIRING SUPPORT BTW STA 657-677 AND STR LBL30 AND RBL30. FUSELAGE FAIRING SUPPORT BTW STA 657-677 AND STR LBL30 AND RBL30 WERE ADJUSTED, DRILLED AND REPLACED PER B737-800 SRM 51-40-05-0G AND B737-800 SRM 51-40-02-0G.
